# SDR P5CA9900176

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SUPPROT FITTING FOR LEFT WLG ACTUATOR SUPPORT FOUND CRACKED.  REPAIRED PER SRM 51-10-01 AND SB 747 53A2245.
